Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 11, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Dec 22, 2007, 3:07 AM CST for 24 counties in Texas. It took effect at Dec 22, 2007, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 3:07 AM CST (09:07 UTC)
- In effect from
- Dec 22, 2007, 6:00 AM CST
- Expired
- Dec 22, 2007, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS San Angelo, TX
All 24 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3955 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSJT 220907 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 307 AM CST SAT DEC 22 2007 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS FROM 6 AM TO 6 PM TODAY... .A STRONG COLD FRONT WILL MOVE THROUGH WEST CENTRAL TEXAS THIS MORNING. WEST WINDS OF 10 TO 20 MPH...WILL BECOME NORTHWEST AND INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. IT WILL REMAIN WINDY UNTIL EARLY EVENING. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-221845- /O.NEW.KSJT.WI.Y.0011.071222T1200Z-071223T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 307 AM CST SAT DEC 22 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A STRONG COLD FRONT WILL MOVE THROUGH WEST CENTRAL TEXAS THIS MORNING. WINDS WILL SHIFT NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH AFTER FRONTAL PASSAGE. THE FRONT SHOULD MOVE THROUGH SWEETWATER AND HASKELL AROUND 7 AM...SAN ANGELO AND ABILENE BETWEEN 8 AND 9 AM... OZONA AND BROWNWOOD AROUND 10 AM...AND JUNCTION AND MASON BETWEEN 11 AM TO NOON. IT WILL REMAIN VERY WINDY THROUGH THE AFTERNOON...WITH WINDS WILL DECREASING EARLY EVENING. WIND AND COLD TEMPERATURES WILL COMBINE TO PRODUCE WIND CHILLS IN THE UPPER 20S AND LOWER 30S IN THE BIG COUNTRY...WITH 30S AND 40S ACROSS THE REST OF WEST CENTRAL TEXAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KSJT 222123 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 323 PM CST SAT DEC 22 2007 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS THROUGH 6 PM TODAY... TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-230000- /O.CON.KSJT.WI.Y.0011.000000T0000Z-071223T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 323 PM CST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG COLD FRONT HAS MOVED THROUGH WEST CENTRAL TEXAS THIS MORNING BRING GUSTY WINDS AND COLDER TEMPERATURES. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 40 MPH WILL CONTINUE THROUGH THE LATE AFTERNOON. WITH COLDER TEMPERATURES IN PLACE...WIND CHILLS WILL BE IN THE UPPER 20S TO THE 30S FOR MUCH OF THE AFTERNOON. WINDS WILL BEGIN TO DECREASE BY SUNSET...BUT CONDITIONS WILL STAY COLD AS TEMPERATURES DROP WELL BELOW FREEZING TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION ON AREA LAKES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Dec 22, 3:05 AM CST, 2 minutes earlier.
Area forecast discussion, Dec 22, 3:05 AM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 305 AM CST SAT DEC 22 2007 .SHORT TERM... COLD FRONT AT LUBBOCK AT 3 AM. BASED ON DEVELOPMENT OF POSTFRONTAL STRATUS...THE FRONT WAS MOVING SOUTHEAST 25 TO 30 MPH. FRONT SHOULD MOVE INTO SWEETWATER AND HASKELL AROUND 7 AM. TIGHT PRESSURE GRADIENT BEHIND IT. A WIND ADVISORY IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS FROM 6 AM TO 6 PM TODAY. FRONT SHOULD BE SOUTH OF JUNCTION AT NOON. POSSIBLY COULD GET A COUPLE SPRINKLES IN LOW LEVEL MOISTURE IN THE BIG COUNTRY BUT WITH VERY DRY AIR TO THE SOUTH OF THE UPPER LOW IN NE NEW MEXICO AT 3 AM...MEASURABLE POTENTIAL LOW. CAN EXPECT STEADY OR FALLING TEMPERATURES BEHIND THE FRONT TODAY. WINDS WILL WEAKEN RAPIDLY EARLY THIS EVENING...AND WILL SEE A GOOD RADIATIONAL COOLING NIGHT WITH CLEARING SKIES...LIGHT WINDS...AND DRY ATMOSPHERE. TEMPERATURES SHOULD DROP INTO THE LOWER AND MID 20S. .LONG TERM... UPPER TROUGHS MOVE ACROSS NORTH TEXAS MONDAY AND ALSO TUESDAY NIGHT. LITTLE MOISTURE WITH THE MONDAY TROUGH...AND MAINLY DRY SLOTTED AGAIN WITH THE TUESDAY NIGHT TROUGH. CHRISTMAS DAY DRY... BUT LEFT A SLIGHT CHANCE OF SHOWERS MAINLY NORTH OF INTERSTATE 20 TUESDAY NIGHT. ANOTHER UPPER TROUGH MOVES ACROSS THE PANHANDLE AND NORTH TEXAS FRIDAY NIGHT...BRINGING SOME MOISTURE OVER THE BIG COUNTRY. WILL WAIT FOR SOME CONTINUITY WITH ANOTHER RUN BEFORE ADDING ANY POPS HOWEVER. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 45 22 52 33 / 20 10 10 10 SAN ANGELO 51 23 56 29 / 10 10 10 10 JUNCTION 58 25 56 26 / 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL- IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 99/04
Hazardous weather outlook, Dec 21, 2:48 PM CST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 248 PM CST FRI DEC 21 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-222100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 248 PM CST FRI DEC 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.